# SDR AALA202208092641

- Difficulty date: August 5, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 62,821 hours, 30,949 cycles
- System (JASC): 2330 · Entertainment System
- Part: Power Supply
- Condition: Odor
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN CREW REPORTS SMOKE/FUME EVENT ROWS 3-9 REPORT SMELL OF PLASTIC BURNING. MAINTENANCE FOUND POWER PORTS INOPERATIVE AND REPLACED IN SEAT POWER SUPPLY'S  PER AMM 25-21-38.
